Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The use of a reflection in the direct solution of plane elasticity problems on multiply-connected domains


Author: Paul Rausch
Journal: Quart. Appl. Math. 24 (1966), 127-132
DOI: https://doi.org/10.1090/qam/99923
MathSciNet review: QAM99923
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Milne-Thomson, Plane elastic systems, Springer-Verlag, Berlin, Göttingen, Heidelberg, 1960 MR 0119555
  • [2] T. P. Mitchell and W. E. Warren, On the method of Milne-Thomson in plane elasticity, Journal of Applied Mechanics, (December 1962)
  • [3] N. I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity, Third, revised and augmented edition, Noordhoff., Groningen, Holland, 1953 MR 0058417
  • [4] H. B. Wilson, Jr., Stresses due to rotary inertia forces in a hollow circular cylinder, Presented at the First Southeastern Conference on Theoretical and Applied Mechanics, 1962


Additional Information

DOI: https://doi.org/10.1090/qam/99923
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society